# SDR SCNA20171111251

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 294 HAS CORROSION ON UPPER SURFACE RBL 4-RBL14. REMOVED CORROSION ON STA 294 T-CAP UPPER SURFACE RBL 4-RBL14. ORIG T.094" WITH .040" LOSS .054" REMAINING OUT OF LIMITS. REPAIRED.
